# SDR CKSA95130

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 24490222
- Condition: Grounded
- Location: Nr 4 Engine
- Part time: 56,275 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KMIA - FLT 68166 - AT 30,000 FEET, FIRE WARNING ON NR 4 ENGINE, WITH LIGHT IN HANDLE AND BELL, AFTER PULLING NR 4 POWER LEVER TO IDLE.  FIRE WARNING WENT OUT.  FOUND FIRE WARNING DETECTOR LOOP GROUNDED TO AFT INBOARD COWL.  REPAIRED AS NECESSARY.  OPS CHECK NORMAL ON RUN-UP IAW MM 26-2-3.  (X)
